On the theory of the photoelectric fluxmeter
Doklady Akademii Nauk, Tome 116 (1957) no. 2, pp. 229-231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_2_a15,
author = {I. G. Gutovskii},
title = {On the theory of the photoelectric fluxmeter},
journal = {Doklady Akademii Nauk},
pages = {229--231},
year = {1957},
volume = {116},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_2_a15/}
}
I. G. Gutovskii. On the theory of the photoelectric fluxmeter. Doklady Akademii Nauk, Tome 116 (1957) no. 2, pp. 229-231. http://geodesic.mathdoc.fr/item/DAN_1957_116_2_a15/